# SDR VTZA98077

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 1722334
- Condition: Failed
- Location: Cabin
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 6198 - IAD-BDI - DURING APPROACH, AIRCRAFT MADE AN SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS SMOKE SMELL FROM ROW 8 AFT OF LAV AREA.  MAINTENANCE INSPECTED AND OPENED DMI 50-453, MEL 33-7 ON LIGHT SOCKET.  MAINTENANCE CLOSED DMI 50453 ON 2-20-98 BY REMOVING AND REPLACING LIGHT SOCKET AT ROW 10A.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
